# SDR DHL2004364012

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Engine: Ge CF650*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 3115
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR ON PILOT'S LANDING GEAR PANEL DID NOT ILLUMINATE GREEN WHEN GEAR EXTENDED. ABNORMAL PROCEDURE ACCOMPLISHED THREE GREEN ON S/O PANEL.  RELAMPED LANDING GEAR INDICATOR (P/N 3115) IAW M/M 33-13-00, OPS CHECKED GOOD.
